M. I. Belishev, “Boundary control in reconstruction of manifolds and metrics,” Inv. Prob., 13,No. 5, R1–R45 (1997).
M. I. Belishev, “On relations between spectral and dynamical inverse data,” PDMI Preprint-17/2000.
M. I. Belishev and A. K. Glasman, “Dynamical inverse problem for the Maxwell system: recovering the velocity in the regular zone (the BC-method),” Algebra Analiz, 12,No. 2, 131–182 (2000).
M. I. Belishev, V. M. Isakov, L. N. Pestov, and V. A. Sharafutdinov, “On the reconstruction of the metric from external electromagnetic measurements,” Dokl. RAN, 372,No. 3, 298–300 (2000).
Yu. M. Berezanskii, Expansion in Eigenfunctions of Self-Adjoint Operators [in Russian], Kiev (1965).
M. S. Birman amd M. Z. Solomyak, Spectral Theory of Self-Adjoint Operators in the Hilbert Space [in Russian], Leningrad (1980).
M. Eller, V. Isakov, G. Nakamura, and D. Tataru, “Uniqueness and stability in the Cauchy problem for Maxwell's and elasticity systems,” in: Nonlinear Partial Differential Equations and Their Applications, D. Cioranescu and J.-L. Lions (eds.), Studies in Mathematics and Applications, 31, Elsevier Science, North-Holland (2002), pp. 329–351.
A. K. Glasman, “On the regularity of solutions of the Maxwell dynamical system,” PDMI Preprint-17/2001.
V. Isakov, Inverse Problems for Partial Differential Equations, Springer-Verlag, New York (1998).
M. G. Krein, “On the problem of extending the Hermitian-positive continuous functions,” Dokl. Akad. Nauk SSSR, 26,No. 1, 17–21 (1940).
Ya. Kurylev and M. Lassas, “Dynamic inverse problem on a Riemannian manifold for a hyperbolic equation with dissipation and dispersion,” Proc. Edind. Math. Soc. (to appear).
I. Lasiecka, J.-L. Lions, and R. Triggiani, “Nonhomogeneous boundary-value problems for second order hyperbolic operators,” J. Math. Pures Appl., 65, 149–192 (1986).
R. Leis, Initial Boundary-Value Problems in Mathematical Physics, Wiley (1986).
P. Ola, L. Paivarinta, and E. Somersalo, “An inverse boundary-value problem in electrodynamics,” Duke Math. J., 70,No. 3, 611–653 (1993).
D. Tataru, “Unique continuation for solutions of PDE's: between Hörmander's and Holmgren theorem,” Comm. PDE, 20, 855–894 (1995).